# SDR MASA2021111300297

- Difficulty date: November 13, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,833 hours, 15,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLOOD LIGHT INOP. PLACED ON MEL.
